# SDR REXA2022111602561

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 295-310 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 19R BETWEEN FS 295.00-310.00.   REMOVED AND REPLACED STGR 19R FROM FS 280 TO 310 IAW CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
